# SDR 2004UALA00940

- Difficulty date: October 13, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 32,660 hours, 11,586 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAIL, FAULTS EXT LOADS FWD LT.   AMPERAGE READING ON RECEIPT 0.00.  CHANGED LIGHTS.  AMPERAGE READING WAS .870 (NORMAL) AFTER REPACK.
